# SDR 2002UALA00812

- Difficulty date: May 5, 2002
- Submitted: May 14, 2002
- Operation: Air carrier
- Aircraft: N342UA
- Make and model: Boeing 737322
- Aircraft serial: 24246
- Aircraft time: 41,382 hours, 21,362 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FRAME 951 AT STRINGER 5R & 6R HAS FASTENER HOLES OVERSIZED PAST LIMITS.  HOLES INDICATED CRACK FREE AT .2802, LIMIT .233.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED FREEZE PLUGS.  ALSO INSTALLED REPAIR FILLER, DOUBLER AND TAPERED SHIMS ON FRAME.
